# SDR AMTA200400875

- Difficulty date: July 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS OUT AT MID CABIN FLOOR.  RECONNECT EGRESS LIGHT PER WDM 33-51-13.  OPS CHECK GOOD AT THIS TIME PER 33-51-00-5.  (M)
